# SDR AALA202510207376

- Difficulty date: September 27, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300  Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM END FITTING #1 ON LH ELEVATOR.MAINTENANCE  REPLACED HINGE ARM END FITTING #1 ON LH HORIZONTAL STABILIZER IAW A320 FAM AMM 55-16-42-000-001-A AND IAW A320 FAM AMM 55-16-42-400-001-A.
